# SDR AWXA200501504

- Difficulty date: November 17, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568122
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON TOP OF TCAP ON BEAM BS 1016, BL 6R AND WL 208.  FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-560-51-1A-1, CUT OUT DAMAGED AREA IAW BOEING 737-300 SRM 51-10-12-06.  FABRICATED ANGLES, FILLER, AND EXTRUSION IAW BOEING 737-300 SRM 51-70-12-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-30-51-2R-2 FIG 201.
